Super persistent chaotic transients

C GREBOGI, E OTT, J A YORKE

Research output: Contribution to journalArticle

83 Citations (Scopus)
Original languageEnglish
Pages (from-to)341-372
Number of pages32
JournalErgodic Theory and Dynamical Systems
Volume5
Issue number3
DOIs
Publication statusPublished - Sep 1985

Cite this

Super persistent chaotic transients. / GREBOGI, C ; OTT, E ; YORKE, J A .

In: Ergodic Theory and Dynamical Systems, Vol. 5, No. 3, 09.1985, p. 341-372.

Research output: Contribution to journalArticle

GREBOGI, C ; OTT, E ; YORKE, J A . / Super persistent chaotic transients. In: Ergodic Theory and Dynamical Systems. 1985 ; Vol. 5, No. 3. pp. 341-372.
@article{bcdd13b48db04f659f8e06cf1160bd2c,
title = "Super persistent chaotic transients",
author = "C GREBOGI and E OTT and YORKE, {J A}",
year = "1985",
month = "9",
doi = "10.1017/S014338570000300X",
language = "English",
volume = "5",
pages = "341--372",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Super persistent chaotic transients

AU - GREBOGI, C

AU - OTT, E

AU - YORKE, J A

PY - 1985/9

Y1 - 1985/9

U2 - 10.1017/S014338570000300X

DO - 10.1017/S014338570000300X

M3 - Article

VL - 5

SP - 341

EP - 372

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 3

ER -